MathSciNet Relay Station
MathSciNet bibliographic data
MR276290 (43 #2037) 17.40
Morgan, David L. Jordan algebras with minimum condition. Trans. Amer. Math. Soc. 155 1971 161–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement